# SDR DALA2016021000959

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM TO WEB VERTICAL ATTACH FITTING AT APPROXIMATELY LBL 45, FS 737, IS CRACKED IN 2 PLACES AT BOTTOM END.  REMOVED ATTACH FITTING FOR REPLACEMENT IAW SRM 51-41-02, PAGE 40.  INSTALLED NEW FITTING ON 3925812-1 IAW SRM 5141-05, PAGE 1.
